# SDR ASAA9980072

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - AIR TURN BACK OF FLIGHT 559, FLIGHT ATTENDANT REPORTED SMOKE/ODOR IN THE REAR OF THE CABIN ON TAKEOFF.  FOUND THE AIR CONDITIONING RECIRCULATION FAN CIRCUIT BREAKERS POPPED.  REPLACED THE FAN AND FILTER AND OPERATED NORMALLY.  (M)
